# SDR SWIA200923325

- Difficulty date: December 12, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 15,222 hours, 9,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY OVERHEAD LIGHT INOP.  (FLT 6589)  RELAMPED EMERGENCY OVERHEAD LIGHT.
